Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 41, NWS Jackson, MS

March 15, 20255 counties in Mississippi

NWS Jackson, MS issued this tornado warning at Mar 15, 2025, 10:26 AM CDT for 5 counties in Mississippi. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2025, 10:26 AM CDT (15:26 UTC)
Expired
Mar 15, 2025, 11:30 AM CDT
In force
64 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Damage threat
Considerable
Hail
1.75 in

Counties Humphreys County, MS, Leflore County, MS, Sharkey County, MS, Sunflower County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 118 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 10:40 AM CDTTORNADO1 Sse Nitta Yuma, MSUtility pole snapped and trees snapped along US 61 just south of Nitta Yuma.
Mar 15, 11:08 AM CDTHAIL 0.25Inverness, MSCurrently getting pea size hail in the Inverness area of Sunflower County via Mitch Ramage sunflower county EM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 5:58 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 3.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 369 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
369 m²/s²
0-3 km storm-relative helicity
427 m²/s²
Significant tornado parameter
2.2
Supercell composite
15.9

Open this sounding in Storm Lab

The text

As transmitted.

513 
WFUS54 KJAN 151526
TORJAN
MSC053-083-125-133-151-151630-
/O.NEW.KJAN.TO.W.0041.250315T1526Z-250315T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1026 AM CDT Sat Mar 15 2025

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Southeastern Sunflower County in northwestern Mississippi...
  Southwestern Leflore County in north central Mississippi...
  Southeastern Washington County in northwestern Mississippi...
  Humphreys County in central Mississippi...
  Northeastern Sharkey County in west central Mississippi...

* Until 1130 AM CDT.

* At 1026 AM CDT, a large and extremely dangerous tornado was located
  near Grace, or near Mayersville, moving northeast at 45 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* The tornado will be near...
  Anguilla, Panther Burn, and Nitta Yuma around 1030 AM CDT.
  Delta City around 1035 AM CDT.
  Hollandale around 1040 AM CDT.
  Murphy around 1045 AM CDT.
  Belzoni and Isola around 1100 AM CDT.
  Swiftown around 1110 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3339 9031 3337 9031 3337 9032 3336 9031
      3332 9031 3330 9033 3315 9033 3312 9043
      3296 9083 3312 9097 3341 9052
TIME...MOT...LOC 1526Z 235DEG 38KT 3296 9100 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

SAS
3 follow-up statements
429 
WWUS54 KJAN 151555
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1055 AM CDT Sat Mar 15 2025

MSC053-083-125-133-151-151630-
/O.CON.KJAN.TO.W.0041.000000T0000Z-250315T1630Z/
Sunflower MS-Leflore MS-Washington MS-Humphreys MS-Sharkey MS-
1055 AM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
SOUTHEASTERN SUNFLOWER...SOUTHWESTERN LEFLORE...EAST CENTRAL
WASHINGTON...HUMPHREYS AND NORTHEASTERN SHARKEY COUNTIES...

At 1055 AM CDT, a large and extremely dangerous tornado was located
over Murphy, or 9 miles east of Hollandale, moving northeast at 45
mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar indicated rotation.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Belzoni and Isola around 1100 AM CDT.
  Swiftown around 1110 AM CDT.
  Morgan City around 1120 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3339 9031 3337 9031 3337 9032 3336 9031
      3332 9031 3330 9033 3315 9033 3312 9043
      3301 9070 3320 9085 3341 9052
TIME...MOT...LOC 1555Z 235DEG 38KT 3314 9069 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

DC
101 
WWUS54 KJAN 151611
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1111 AM CDT Sat Mar 15 2025

MSC125-151-151620-
/O.CAN.KJAN.TO.W.0041.000000T0000Z-250315T1630Z/
Washington MS-Sharkey MS-
1111 AM CDT Sat Mar 15 2025

...THE TORNADO WARNING FOR EAST CENTRAL WASHINGTON AND NORTHEASTERN
SHARKEY COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has weakened. 
moved out of the warned area. Therefore, the warning has been 
cancelled.

A Tornado Watch remains in effect until 100 PM CDT for northwestern
Mississippi. A Tornado Watch also remains in effect until 600 PM CDT
for central and north central Mississippi.

&&

LAT...LON 3339 9031 3337 9031 3337 9032 3336 9031
      3332 9031 3330 9033 3315 9033 3311 9045
      3303 9065 3329 9066 3341 9050
TIME...MOT...LOC 1610Z 235DEG 38KT 3323 9054 

$$

MSC053-083-133-151630-
/O.CON.KJAN.TO.W.0041.000000T0000Z-250315T1630Z/
Sunflower MS-Leflore MS-Humphreys MS-
1111 AM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
SOUTHEASTERN SUNFLOWER...SOUTHWESTERN LEFLORE AND NORTHERN HUMPHREYS
COUNTIES...

At 1110 AM CDT, a large and extremely dangerous tornado was located
near Isola, or near Belzoni, moving northeast at 45 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar indicated rotation.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Belzoni and Swiftown around 1115 AM CDT.
  Morgan City around 1120 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3339 9031 3337 9031 3337 9032 3336 9031
      3332 9031 3330 9033 3315 9033 3311 9045
      3303 9065 3329 9066 3341 9050
TIME...MOT...LOC 1610Z 235DEG 38KT 3323 9054 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

DC
347 
WWUS54 KJAN 151620
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1120 AM CDT Sat Mar 15 2025

MSC053-083-133-151630-
/O.CON.KJAN.TO.W.0041.000000T0000Z-250315T1630Z/
Sunflower MS-Leflore MS-Humphreys MS-
1120 AM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
SOUTHEASTERN SUNFLOWER...SOUTHWESTERN LEFLORE AND NORTHEASTERN
HUMPHREYS COUNTIES...

At 1120 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Swiftown, or 8 miles northeast of Belzoni, moving
northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Morgan City around 1125 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3339 9031 3337 9031 3337 9032 3336 9031
      3332 9031 3330 9033 3315 9033 3311 9045
      3311 9046 3329 9066 3341 9050
TIME...MOT...LOC 1620Z 235DEG 38KT 3329 9043 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

DC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 15, 9:49 AM CDT, 37 minutes earlier.

Area forecast discussion, Mar 15, 9:49 AM CDT, 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
949 AM CDT Sat Mar 15 2025

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE...
Issued at 934 AM CDT Sat Mar 15 2025

Local radars were lit up with severe convection over our western
and delta regional zones. A severe weather outbreak is still
expected today. The 12Z Sat JAN sounding a decent cap at 850mb
that has helped suppress convection over central and east
Mississippi so far but, that cap is expected to erode. Recent
light shower development along and south of Interstate 20 was
already showing signs that the cap was eroding. In addition strong
gusty winds were being observed. These wind gusts will become
stronger this afternoon prompting the issuance of a Wind Advisory
for gusts of 45-50mph even away from storms. Otherwise, the
current Tornado Watch for the western half of the area expires at
1PM. A second Tornado Watch covering the eastern half of MS will
likely be issued prior to 1PM. Tornadoes, some strong to violent
and long-tracked remain the main threat with the storms this
afternoon. Damaging wind gusts and large hail will also be
possible. /22/

&&

.DISCUSSION...
Issued at 230 AM CDT Sat Mar 15 2025

Saturday through next Friday...

Saturday: A severe weather outbreak is expected today through
this evening as all modes of severe weather will be possible
including strong to violent, long-track tornadoes. Damaging winds
60-70 mph and large hail will be likely as well. As a strong,
upper lvl trough pushes towards the area, the low-lvl jet will
strengthen during the afternoon over the region. As a result,
strong deep- layer shear/SRH and favorable instability in place
will lead to multiple rounds of convection with supercell
potential throughout mid morning until the evening.

A high risk for severe weather continues to be advertised in the
greater threat area for violent tornadoes over central into east MS
where supercells will have great access to the most unstable air and
backed low level flow. Scattered to numerous supercells are likely
to develop in the warm sector, and given the fast cell motions and
classic nature of the storms, would expect the potential for long
tornado tracks, so this continues to be messaged. Outside of severe
storms, gusty winds are expected throughout the day. Heavy rainfall
is less of concern but flash flooding will be possible within areas
that experience training storms.

Sunday through next Friday: Ridging pattern along with upper-lvl
zonal flow will filter into the region into next week. Temps will
start off cooler but will be near seasonal averages. Next chance
for rainfall will come on Wednesday as a shortwave trough swings
through the area. Mostly showers and a brief cooldown are expected
with this disturbance. /SW/EC/

&&

.AVIATION...
(12Z TAFS)
Issued at 645 AM CDT Sat Mar 15 2025

Poor flying conditions are expected this morning and aftn. MVFR
cigs and gusty winds 25-30kts wl prevail through the aftn away
from +TSRA that will become numerous across the area today. At
1130Z a band of +TSRA was noted on local radars across the nw.
This band will continue shifting east today while additional +TSRA
develop ahead of the band. Conditions are expected to improve
this evening with VFR conditions areawide by 06Z. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       78  51  65  40 /  90  40   0   0
Meridian      77  51  68  39 /  90  60   0   0
Vicksburg     76  50  64  40 /  90  30   0   0
Hattiesburg   78  53  73  41 /  80  30   0   0
Natchez       77  50  65  40 /  90  20   0   0
Greenville    72  48  59  40 /  90  30   0   0
Greenwood     75  50  61  38 / 100  50  10   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 7 PM CDT this evening for MSZ030>033-037>039-
     043>046-048>052-054>058-062>066-072>074.

LA...None.
AR...None.
&&

/SW/22

In the hours before

Local storm report, Mar 15, 6:42 AM CDT, 3 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
642 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     Tstm Wnd Dmg     Elliott                 33.69N 89.75W
03/15/2025                   Grenada            MS   Law Enforcement

            Report of extensive damage to Elliott
            community; downed power lines and multiple
            residences destroyed.

&&

KP
Local storm report, Mar 15, 6:45 AM CDT, 3 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
645 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     Hail             2 SE Dermott            33.50N 91.41W
03/15/2025  M0.25 Inch       Chicot             AR   Fire Dept/Rescue

&&

KP
Local storm report, Mar 15, 6:57 AM CDT, 3 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
657 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     Tornado          Elliott                 33.69N 89.75W
03/15/2025                   Grenada            MS   Law Enforcement

            Report of extensive damage to Elliott
            community; downed power lines and multiple
            residences destroyed.

&&

KP
Local storm report, Mar 15, 8:17 AM CDT, 2 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
817 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     Tstm Wnd Dmg     5 ESE Mer Rouge         32.74N 91.72W
03/15/2025                   Morehouse          LA   Law Enforcement

            Report of downed tree.

&&

KP
Local storm report, Mar 15, 8:28 AM CDT, 1 hour 58 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
828 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 AM     Tstm Wnd Gst     1 WSW Valley Hill       33.50N 90.08W
03/15/2025  M58 MPH          Carroll            MS   ASOS

&&

KP
Special weather statement, Mar 15, 9:06 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Jackson MS
906 AM CDT Sat Mar 15 2025

MSZ026>028-036-151445-
Carroll MS-Grenada MS-Montgomery MS-Holmes MS-
906 AM CDT Sat Mar 15 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HOLMES...CARROLL...
GRENADA AND NORTHWESTERN MONTGOMERY COUNTIES THROUGH 945 AM CDT...

At 906 AM CDT, Doppler radar was tracking a strong thunderstorm near
Emory, or 7 miles northeast of Lexington, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Black Hawk, Coila, and Emory around 910 AM CDT.
  Winona, North Carrollton, and Carrollton around 920 AM CDT.
  Jefferson and Duck Hill around 930 AM CDT.
  Grenada and Elliott around 935 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 PM CDT for central and
north central Mississippi.

&&

LAT...LON 3383 8951 3375 8951 3312 8987 3312 9011
      3381 9006 3381 8998 3382 8998 3383 8992
TIME...MOT...LOC 1406Z 203DEG 52KT 3321 8999

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:35 PM CDTSpecial Weather StatementJANBolivar55 min
Mar 14, 8:31 PM CDTSpecial Weather StatementJANSunflower59 min
Mar 14, 9:28 PM CDTSpecial Weather StatementJANIssaquena, Sharkey62 min
Mar 14, 10:28 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington62 min
Mar 14, 11:11 PM CDTTornado WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower64 min
Mar 14, 11:58 PM CDTTornado Warning Tornado observedJANCarroll, Grenada, Leflore, Montgomery, Webster62 min
Mar 15, 12:28 AM CDTTornado WarningJANGrenada47 min
Mar 15, 12:36 AM CDTSpecial Weather StatementJANNewton, Scott54 min
Mar 15, 12:47 AM CDTSevere Thunderstorm WarningJANRankin, Scott43 min
Mar 15, 1:22 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba53 min
Mar 15, 1:26 AM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Winston64 min
Mar 15, 1:31 AM CDTSpecial Weather StatementJANScott44 min
Mar 15, 1:44 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Winston61 min
Mar 15, 2:12 AM CDTSevere Thunderstorm WarningJANNoxubee, Winston29 min
Mar 15, 2:22 AM CDTSpecial Weather StatementJANNewton38 min
Mar 15, 2:38 AM CDTSevere Thunderstorm WarningJANLowndes52 min
Mar 15, 2:57 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Newton63 min
Mar 15, 3:16 AM CDTSpecial Weather StatementJANGrenada29 min
Mar 15, 3:33 AM CDTSpecial Weather StatementJANLowndes27 min
Mar 15, 5:16 AM CDTSpecial Weather StatementJANBolivar29 min
Mar 15, 6:04 AM CDTSevere Thunderstorm WarningJANWashington56 min
Mar 15, 6:21 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington54 min
Mar 15, 7:14 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower46 min
Mar 15, 7:56 AM CDTFlash Flood WarningJANWashington4 hr
Mar 15, 7:56 AM CDTSevere Thunderstorm WarningJANWashington64 min
Mar 15, 7:57 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington48 min
Mar 15, 8:30 AM CDTFlash Flood WarningJANBolivar4 hr
Mar 15, 8:34 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington41 min
Mar 15, 8:59 AM CDTSevere Thunderstorm WarningJANIssaquena, Washington61 min
Mar 15, 9:06 AM CDTSpecial Weather StatementJANCarroll, Grenada, Holmes39 min
Mar 15, 9:10 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington65 min
Mar 15, 9:32 AM CDTWind AdvisoryJANAttala, Choctaw, Clarke, Clay, Copiah, Covington and 23 more9 hr
Mar 15, 9:43 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Washington62 min
Mar 15, 9:50 AM CDTTornado WarningJANIssaquena, Sharkey, Washington55 min
Mar 15, 10:07 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower53 min
Mar 15, 10:41 AM CDTRiver Flood WarningJANCarroll, Leflore49 hr
Mar 15, 10:56 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Warren, Washington and 1 more64 min
Mar 15, 10:59 AM CDTTornado WarningJANFranklin, Jefferson, Lincoln61 min
Mar 15, 11:04 AM CDTTornado WarningJANHolmes, Humphreys, Issaquena, Sharkey, Washington36 min
Mar 15, 11:08 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower67 min
Mar 15, 11:18 AM CDTTornado WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower57 min
Mar 15, 11:25 AM CDTFlash Flood WarningJANHumphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington4 hr
Mar 15, 11:38 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Yazoo67 min
Mar 15, 11:50 AM CDTTornado WarningJANCarroll, Holmes, Humphreys, Yazoo55 min
Mar 15, 11:56 AM CDTTornado WarningJANCarroll, Grenada, Leflore, Montgomery49 min
Mar 15, 12:02 PM CDTSevere Thunderstorm Warning Considerable damage threatJANHumphreys, Issaquena, Sharkey, Warren, Yazoo58 min
Mar 15, 12:02 PM CDTTornado WarningJANCopiah, Lawrence, Lincoln, Simpson58 min
Mar 15, 12:31 PM CDTTornado WarningJANAttala, Carroll, Choctaw, Grenada, Holmes, Montgomery and 1 more59 min
Mar 15, 12:39 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatJANJefferson Davis, Lawrence, Marion66 min
Mar 15, 12:43 PM CDTFlash Flood WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 1 more4 hr
Mar 15, 12:47 PM CDTTornado Warning Considerable damage threatJANRankin, Scott, Simpson, Smith30 min
Mar 15, 12:48 PM CDTTornado WarningJANJasper, Newton, Scott, Smith57 min
Mar 15, 12:52 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott27 min
Mar 15, 12:59 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore46 min
Mar 15, 1:26 PM CDTFlash Flood WarningJANChoctaw, Montgomery, Webster2 hr
Mar 15, 1:28 PM CDTSevere Thunderstorm WarningJANCopiah, Lincoln, Simpson62 min
Mar 15, 1:30 PM CDTTornado WarningJANKemper, Lauderdale, Neshoba, Newton60 min
Mar 15, 1:30 PM CDTTornado Warning Considerable damage threatJANCovington, Jones, Smith60 min
Mar 15, 1:32 PM CDTTornado Warning Considerable damage threatJANJefferson Davis, Lawrence, Marion58 min
Mar 15, 1:35 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery, Webster40 min
Mar 15, 1:42 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo48 min
Mar 15, 1:55 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo65 min
Mar 15, 2:03 PM CDTTornado Warning Tornado observedJANCovington, Jefferson Davis, Jones57 min
Mar 15, 2:09 PM CDTTornado Warning Tornado observedConsiderable damage threatJANClarke, Jasper66 min
Mar 15, 2:11 PM CDTTornado WarningJANLowndes, Noxubee43 min
Mar 15, 2:14 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery, Webster46 min
Mar 15, 2:16 PM CDTTornado WarningJANKemper44 min
Mar 15, 2:26 PM CDTTornado WarningJANJefferson Davis, Lawrence, Lincoln, Marion64 min
Mar 15, 2:35 PM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln, Rankin, Simpson40 min
Mar 15, 2:35 PM CDTTornado Warning Tornado observedJANCovington, Jones, Smith26 min
Mar 15, 2:43 PM CDTFlash Flood WarningJANCopiah, Covington, Jefferson Davis, Lawrence, Lincoln, Marion and 4 more4 hr
Mar 15, 2:49 PM CDTTornado Warning Tornado observedJANLauderdale, Newton56 min
Mar 15, 2:51 PM CDTTornado WarningJANMarion24 min
Mar 15, 3:02 PM CDTTornado Warning Considerable damage threatJANCovington, Jasper, Jefferson Davis, Jones, Lamar, Smith58 min
Mar 15, 3:16 PM CDTTornado WarningJANJasper, Lauderdale, Newton25 min
Mar 15, 3:18 PM CDTFlash Flood WarningJANClarke, Covington, Jasper, Jones, Kemper, Lauderdale and 2 more4 hr
Mar 15, 3:35 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion55 min
Mar 15, 3:43 PM CDTTornado WarningJANKemper, Noxubee26 min
Mar 15, 3:45 PM CDTTornado Warning Tornado observedConsiderable damage threatJANClarke, Jasper, Lauderdale, Newton, Smith60 min
Mar 15, 3:50 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha, Webster40 min

Nearby

Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.